Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Oscillation criteria for nonlinear matrix differential equations


Author: Kurt Kreith
Journal: Proc. Amer. Math. Soc. 26 (1970), 270-272
MSC: Primary 34.42
MathSciNet review: 0264163
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Oscillation criteria are established for nonlinear matrix differential equations of the form $ [R(t)U']' + F(t,U,U') = 0$. These criteria are more general than some similar ones of E. C. Tomastik insofar as they do not require $ F$ to be positive definite.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.42

Retrieve articles in all journals with MSC: 34.42


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0264163-4
Keywords: Oscillation criteria, prepared solution, Picone-type identity, Sturm-Liouville equation, Leighton oscillation criterion
Article copyright: © Copyright 1970 American Mathematical Society